# SDR C8GA200902005

- Difficulty date: July 31, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617707
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE CABIN FLOORBEAM UPPER FLANGE IS CORRODED BETWEEN RBL 45- RBL 70 AT B.S 950F. CORROSION WAS OUT OF LIMITS REMOVED DAMAGED FLOORBEAM UPPER CHORD. FABRICATED REPAIR PARTS P/N BAC 1505-100617, BAC 1490-2785, BAC 1490-2685, AND BAC1512-3353, BAC 1512-3396.  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  ACFT RETURNED TO SERVICE.
